Локально конечные алгебры Мальцева

Е.Н. Кузьмин

Algebra i Logika (1967)

  • Volume: 6, Issue: 4, page 27-30
  • ISSN: 0373-9252

How to cite


Кузьмин, Е.Н.. "Локально конечные алгебры Мальцева." Algebra i Logika 6.4 (1967): 27-30. <http://eudml.org/doc/186670>.

author = {Кузьмин, Е.Н.},
journal = {Algebra i Logika},
keywords = {algebraic Mal'tsev algebras; maximal locally finite ideals},
language = {rus},
number = {4},
pages = {27-30},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Локально конечные алгебры Мальцева},
url = {http://eudml.org/doc/186670},
volume = {6},
year = {1967},

AU - Кузьмин, Е.Н.
TI - Локально конечные алгебры Мальцева
JO - Algebra i Logika
PY - 1967
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 6
IS - 4
SP - 27
EP - 30
LA - rus
KW - algebraic Mal'tsev algebras; maximal locally finite ideals
UR - http://eudml.org/doc/186670
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.